MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. OES BRONCHOFIBERSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. OES BRONCHOFIBERSCOPE
Model Number BF-1T60
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.Upon evaluation of the device, the reported issue was confirmed.An industrial scope was used to check the inner wall of the ch-tube and black material on the inner wall from the distal end to the 30mm depth of the ch-tube was observed.In addition, no fluid invasion was found inside the lg-cover or connector, no leakage occurred at leakage test, no anomaly was found at image check, no defect was found on the eyepiece or connector, and no anomaly was found on the insertion section or bending section.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
A user facility reported that the color of the ch-tube inner wall of the subject bronchofiberscope was abnormal.The fault was identified during receipt inspection.A similar device was used to complete the intended procedure.During a standard service inspection of the customer returned device, black material on the inner wall was noted.This report is to capture the reportable malfunction found at receipt inspection.There was no patient harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
OES BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13592390
Report Number8010047-2022-03511
Device Sequence Number3926751
Product Code EOQ
UDI-Device Identifier04953170339264
UDI-Public04953170339264
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-1T60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTV-SC2 OLYMPUS VIDEO SYSTEM
Patient SexUnknown